Repositorio de producción científica de la Universidad de Sevilla

On the regularity for the Laplace equation and the Stokes system

 

Advanced Search
 
Opened Access On the regularity for the Laplace equation and the Stokes system
Cites
Show item statistics
Icon
Export to
Author: Amrouche, Chérif
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2012
Published in: Monografías de la Real Academia de Ciencias de Zaragoza 38, 1-20
Document type: Article
Abstract: The purpose of this work is to show a broad framework in which the theory of very weak solutions for the Dirichlet stationary problem for the Laplace and Stokes equations in bounded domains of Rn, n ≥ 2, could be developed. Broad in the sense of giving the more general spaces in which data can be taken in order to obtain a very weak solution and define properly the trace of such solution. Density arguments and a functional framework will be necessary, as well as classical regularity results in the Lp-Sobolev spaces that will be generalized here.
Cite: Amrouche, C. y Rodríguez Bellido, M.Á. (2012). On the regularity for the Laplace equation and the Stokes system. Monografías de la Real Academia de Ciencias de Zaragoza 38, 38, 1-20.
Size: 622.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/40267

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)